# SDR ASMF201212002

- Difficulty date: November 24, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N855AM
- Make and model: Boeing 737752
- Aircraft serial: 33792
- Aircraft time: 27,148 hours, 14,444 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1853M33P06
- Part serial: LMDN9230
- Condition: Failed
- Location: Rt Engine
- Part time: 22,857 hours, 11,942 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ACFT RETURNED TO PLATFORM, DURING RT ENGINE START, THE RIGHT ENGINE CONTROL LIGHT TURNED ON.  DURING MX REVISION, THE MESSAGE 73-21322 WAS SHOWN, SO THE FIM 73-22 TASK 803 PROCEDURE WAS PERFORMED, CONTINUING THE MESSAGE;   THE RT EEC WAS REPLACED IAW MM 73-21-60, TESTED CORRECT.
